Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1190-1198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a4,
author = {S. N. Kiyasov},
title = {Effective {Estimates} for the {Number} of {Solutions} of a {Class} of {Singular} {Integral} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1190--1198},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a4/}
}
S. N. Kiyasov. Effective Estimates for the Number of Solutions of a Class of Singular Integral Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1190-1198. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a4/